# SDR A6WA200940703

- Difficulty date: October 20, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 13,494 hours, 12,714 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 562.72
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CARGO FLOOR SILL AROUND NUT PLATE BTW FS 562.72 AND FS 621.00.  CARGO BAY FLOOR SILL AROUND NUT PLATES BTW FS 562.72 AND FS 621.00 CORROSION REMOVED IAW SRM 51-21-06.  (K)
